Doctors Lounge - Pediatrics AnswersBack to Pediatrics Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/9/2017.
Forum Name: Pediatric Topics
Question: Dolgic LQ effects in children
|osobored05 - Wed Aug 24, 2005 10:46 pm||
I accidentally gave my 4 yr old son the wrong meds.I gave him a teaspoon of Dolgic LQ.Is this harmful to a child?
|Dr. Heba Ismail - Sun Aug 28, 2005 5:43 am||
Well, this is a strong drug which is not usually given to a 4 year old.
I know my reply comes in a little late, but nonetheles, it is important that you know what signs you should have looked for:
Itching or hives, swelling in face or hands, swelling or tingling in the mouth or throat, tightness in chest, trouble breathing.
Blistering, peeling, red skin rash.
Extreme weakness, shallow breathing, fast or slow heartbeat, sweating, cold or clammy skin.
Nausea, vomiting, loss of appetite, pain in the upper stomach.
Unusual bleeding or bruising.
Yellow skin or eyes, dark-colored urine or pale stools.
Dry mouth, constipation.
Muscle pain or weakness.
If any of these were seen or are still seen, consult your doctor.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.